RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Millionshchikov Dmitrii Vladimirovich

Total publications: 26 (25)
in MathSciNet: 22 (21)
in zbMATH: 17 (16)
in Web of Science: 15 (14)
in Scopus: 12 (12)
Cited articles: 12
Citations in Math-Net.Ru: 27
Citations in MathSciNet (by Sep 2017): 26
Citations in Web of Science: 24
Citations in Scopus: 25
Presentations: 8

Number of views:
This page:1520
Abstract pages:2981
Full texts:816
References:393
Millionshchikov Dmitrii Vladimirovich
Associate professor
Candidate of physico-mathematical sciences
E-mail:
Keywords: minimal model of the rational homotopy type, Lie algebra cohomology, nilmanifolds, symplectic structure, complex structure, Lie algebra deformation, pro-nilptent Lie algebra, Virasoro algebra, singular vectors of Verma modules, graded Lie algebra.
UDC: 515.179, 512.81, 512.818.4, 512.664.3, 512.664.8

Subject:

Algebraic Topology, Lie algebras and their deformations, Lie algebra cohomology, infinite-dimensional Lie algebra growth, invariant geometrical structures on smooth manifolds, Lie algebra of vector fields

   
Main publications:
  1. D. V. Millionschikov, “Algebra formalnykh vektornykh polei na pryamoi i gipoteza Bukhshtabera”, Funkts. analiz i ego pril., 43:4 (2009), 26-44  mathnet  crossref
  2. D. V. Millionschikov, “Kogomologii razreshimykh algebr Li i solvmnogoobrazii”, Matem. zametki, 77:1 (2005), 67-79  mathnet  crossref
  3. D. V. Millionschikov, “Nekotorye spektralnye posledovatelnosti v analiticheskoi teorii gomotopii”, Matem. zametki, 47:5 (1990), 52-61  mathnet
  4. Fialowski A., Millionshchikov D.V., “Cohomology of graded Lie algebras of maximal class”, Journal of Algebra, 296:1, 157-176  crossref  mathscinet
  5. Millionschikov D.V., “Graded filiform Lie algebras and symplectic nilmanifolds”, In: Geometry, Topology, and Mathematical Physics: S.P. Novikov's Seminar, 2002-2003,, American Mathematical Society Translations, Series 2, 55 (2004), 259-279  mathscinet

http://www.mathnet.ru/eng/person11172
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:millionshchikov.dmitry-v
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=239945
ISTINA http://istina.msu.ru/workers/2728971
http://orcid.org/0000-0002-9149-467X
http://www.researcherid.com/rid/R-6055-2016

Full list of publications:
| by years | by types | by times cited | scientific publications | common list |



   2018
1. Dmitry Millionshchikov, “Lie Algebras of Slow Growth and Klein–Gordon PDE”, Algebr. Represent. Theory, 2018, 1–33 (Published online)  mathnet  crossref  scopus
2. D. V. Millionshchikov, Topology and physics, Collected papers. Dedicated to Academician Sergei Petrovich Novikov on the occasion of his 80th birthday, Tr. Mat. Inst. Steklova, 302, MAIK Nauka/Interperiodica, Moscow, 2018 (to appear)  mathnet

   2017
3. D. V. Millionshchikov, “Characteristic Lie algebras of the sinh-Gordon and Tzitzeica equations”, Russian Math. Surveys, 72:6 (2017), 1174–1176  mathnet  crossref  crossref  mathscinet  mathscinet  adsnasa  isi (cited: 1)  elib  scopus

   2016
4. D. V. Millionshchikov, “Virasoro singular vectors”, Funct. Anal. Appl., 50:3 (2016), 219–224  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
5. D. V. Millionshchikov, “Complex structures on nilpotent Lie algebras and descending central series”, Rendiconti Seminario Matematico Univ. Pol. Torino, 74:1 (2016), 163–182 http://www.seminariomatematico.unito.it/rendiconti/74-12/163.pdf  mathscinet

   2013
6. A. M. Vershik, A. P. Veselov, A. A. Gaifullin, B. A. Dubrovin, A. B. Zhizhchenko, I. M. Krichever, A. A. Mal'tsev, D. V. Millionshchikov, S. P. Novikov, T. E. Panov, A. G. Sergeev, I. A. Taimanov, “Viktor Matveevich Buchstaber (on his 70th birthday)”, Russian Math. Surveys, 68:3 (2013), 581–590  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib

   2009
7. D. V. Millionshchikov, “Algebra of Formal Vector Fields on the Line and Buchstaber's Conjecture”, Funct. Anal. Appl., 43:4 (2009), 264–278  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)
8. D. V. Millionshchikov, “The Variety of Lie Algebras of Maximal Class”, Proc. Steklov Inst. Math., 266 (2009), 177–194  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 2)

   2008
9. D. V. Millionshchikov, “Cohomology of Graded Lie Algebras of Maximal Class with Coefficients in the Adjoint Representation”, Proc. Steklov Inst. Math., 263 (2008), 99–111  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)

   2007
10. D. V. Millionschikov, “Multi-valued functionals, one-forms and deformed de Rham complex”, Topology in Molecular Biology, Biological and Medical Physics, Biomedical Engineering, eds. M.I.Monastyrsky (ed.), Springer, Berlin, Heidelberg, 2007, 189–207 https://link.springer.com/chapter/10.1007  crossref

   2006
11. D. V. Millionshchikov, “Deformations of Filiform Lie Algebras and Symplectic Structures”, Proc. Steklov Inst. Math., 252 (2006), 182–204  mathnet  crossref  mathscinet  elib (cited: 2)  scopus (cited: 3)
12. Fialowski, A., Millionschikov, D.V.,, “Cohomology of graded Lie algebras of maximal class”, Journal of Algebra, 296:1 (2006), 157–176 , arXiv: math/0412325  crossref  mathscinet  zmath
13. D. Millionschikov, “Massey products in graded Lie algebra cohomology”, Proceedings of the Conference “Contemporary Geometry and related topics” (Belgrade, June 26–July 2, 2005), eds. Neda Bokan and al., Faculty of Mathematics, Belgrad, 2006, 353–377 https://www.emis.de/proceedings/CGRT2005/Articles/cgrt23.pdf  mathscinet  zmath

   2005
14. D. V. Millionshchikov, “Cohomology of solvable lie algebras and solvmanifolds”, Math. Notes, 77:1 (2005), 61–71  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 6)  elib  scopus (cited: 4)

   2004
15. D. V. Millionshchikov, A. Fialowski, “Cohomology of certain $\mathbb N$-graded Lie algebras”, Russian Math. Surveys, 59:6 (2004), 1210–1211  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  scopus
16. Dmitri V. Millionschikov, “Graded filiform Lie algebras and symplectic nilmanifolds”, Geometry, Topology, and Mathematical Physics, Amer. Math. Soc. Transl.- Series 2., 212, eds. V. M. Buchstaber, I. M. Krichever editors, AMS, Providence RI, 2004, 259–279 http://www.ams.org/books/trans2/212/}  crossref  mathscinet

   2003
17. D. V. Millionshchikov, “Deformations of graded Lie algebras and symplectic structures”, Russian Math. Surveys, 58:6 (2003), 1206–1207  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib (cited: 1)  scopus (cited: 1)

   2002
18. D. V. Millionshchikov, “Cohomology of solvmanifolds with local coefficients and problems of the Morse–Novikov theory”, Russian Math. Surveys, 57:4 (2002), 813–814  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 6)  elib (cited: 2)  scopus (cited: 6)
19. D. V. Millionshchikov, “Filiform $\mathbb N$-graded Lie algebras”, Russian Math. Surveys, 57:2 (2002), 422–424  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  scopus (cited: 5)

   2001
20. D. V. Millionshchikov, “Cohomology of nilmanifolds and Goncharova's theorem”, Russian Math. Surveys, 56:4 (2001), 758–759  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  scopus (cited: 3)
21. Dmitri V. Millionschikov,, “Cohomology of Nilmanifolds and Gontcharova's Theorem”, Global differential geometry: the mathematical legacy of Alfred Gray. Proceedings of the international congress on differential geometry held in memory of Professor Alfred Gray. (Bilbao, Spain, September 18-23, 2000), Contemp. Math., 288, eds. Marisa Fernández and Joseph A. Wolf, Editors, American Mathematical Society (AMS), Providence, RI, 2001, 381–385 https://www.ams.org/books/conm/288/}  crossref  mathscinet  zmath

   1997
22. D. V. Millionschikov, “Krichever-NovikovAlgebras and the Cohomologies of Algebra of Meromorphic Vector Fields”, “Solitons, Geometry, and Topology: On the Crossroad”, Amer. Math. Soc. Transl.- Series 2, 179, eds. V.M.Buchstaber, S.P.Novikov editors, AMS, Providence RI, 1997, 101–108 http://www.ams.org/books/trans2/179  crossref  mathscinet

   1990
23. D. V. Millionshchikov, “Spectral sequences in analytic homotopy theory”, Math. Notes, 47:5 (1990), 458–464  mathnet  crossref  mathscinet  zmath  isi (cited: 2)

   1988
24. D. V. Millionshchikov, “Embeddings of a minimal model of $k$-homotopy type in the algebra of smooth forms $\Lambda^*(M)$”, Russian Math. Surveys, 43:2 (1988), 179–180  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)

   1986
25. D. V. Millionshchikov, “Equivariant topology of nematic liquid crystals”, Russian Math. Surveys, 41:5 (1986), 157–158  mathnet  crossref  mathscinet  zmath  adsnasa  isi

  
26. D. V. Millionshchikov, “Naturally graded Lie algebras (Carnot algebras) of slow growth”, Mat. Sb. (to appear)  mathnet

Presentations in Math-Net.Ru
1. Алгебры Ли-Рейнхарта, полиномиальные алгебры Ли и рост их подалгебр Ли
D. V. Millionshchikov
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
March 21, 2018 18:30
2. Characteristic Lie algebras of the Klein–Gordon PDE
D. Millionshchikov
Dynamics in Siberia - 2018
February 27, 2018 14:30
3. Positively graded Lie algebras of slow growth
D. V. Millionshchikov
Lie groups and invariant theory
September 27, 2017 16:45
4. Алгебры Ли медленного роста и уравнение Клейна-Гордона
D. V. Millionshchikov
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
September 13, 2017 18:30
5. Естественно градуированные про-нильпотентные алгебры Ли ширины два
D. V. Millionshchikov
VI Workshop and Conference on Lie Algebras, Algebraic Groups, and Invariant Theory
February 3, 2017 15:50
6. Алгебра формальных векторных полей на прямой и гипотеза Бухштабера
D. V. Millionshchikov
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
December 16, 2009 18:30
7. Алгебра формальных векторных полей на прямой и гипотеза Бухштабера
D. V. Millionshchikov
Lie groups and invariant theory
October 8, 2008
8. Произведения Масси в когомологиях градуированных алгебр Ли
D. V. Millionshchikov
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
April 26, 2006

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018